# SDR UIEA2021080601717

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND DAMAGE ON THE M/D SEAT TRACK AT RBL 11.33 STA 750( THE CORROSION AREA OF SEAT TRACK WAS REPAIRED BY W/O: 6101577 (840) AND COMPLETED )
